# SDR QXEA2010102200666

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 23,367 hours, 17,405 cycles
- Engine: Ge CF34*
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF LT MLG INBD DOOR FOUND CRACK IN FWD HINGE AREA. (MLG INBD DR PN CC670-10520 ). PLACED ON CDL C-32-12A. RETURNED TO SERVICE.
